Daily

Can you take 2 allergy pills?

Do NOT “double-up” on a dose. Do NOT take a dose sooner than you’re supposed to. Do NOT take two different antihistamines at the same time. Instead, talk to your doctor or pharmacist if you have trouble finding a drug that works well for your allergy symptoms.

Can I take 2 Allegra 24 hours? No: Taking 2 Allegra (fexofenadine) per 24 hours period is safe. Make sure to stay hydrated as sometimes double dosing antihistamines can make you thirsty Read More

Can You overdose on allergy? Allergy medication is considered safe when used correctly and can provide quick relief from symptoms, but it’s possible to take too much. An antihistamine overdose, also called antihistamine poisoning, occurs when there’s too much of the medication in your body.

What happens if you overdose on allergy medicine? Although overdosing is rarely fatal, it can, as mentioned, produce adverse side effects. Some common side effects of an antihistamine overdose include: Drowsiness. Unsteadiness or clumsiness. Concentration problems. Blurry vision. Seizures. Tremors.

Can you take multiple allergy meds? It’s not only possible but sometimes necessary to take more than one type of allergy medicine at a time, since different categories of allergy medicines accomplish different purposes. However, you should never mix medications without your doctor’s approval, even over-the-counter varieties.

Can I take 2 Allegra 24 hours?

Can I take 2 Allegra 24 hours? No: Taking 2 Allegra (fexofenadine) per 24 hours period is safe. Make sure to stay hydrated as sometimes double dosing antihistamines can make you thirsty Read More

Can You take 2 Claritin in 24 hours? If you take Claritin-D 24 Hour Allergy & Congestion (loratadine and pseudoephedrine) on a regular basis, take a missed dose as soon as you think about it. If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Do not take 2 doses at the same time or extra doses.

When to take Allegra? Your Allegra medication can be taken at any time during the day. However, it should be taken at the same time each day to help maintain an even level of medicine in the blood. Do not take it more often than directed.